Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 22, NWS Louisville, KY

April 5, 2009Casey County, Lincoln County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 5, 2009, 9:12 PM EDT for Casey County, Lincoln County, Kentucky. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2009, 9:12 PM EDT (01:12 UTC)
Expired
Apr 5, 2009, 9:28 PM EDT
In force
16 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Casey County, KY, Lincoln County, KY

The radar

The Jackson,KY radar (KJKL), 121 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 6:37 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
499 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
897 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
367 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 060112
TORLMK
KYC045-137-060130-
/O.NEW.KLMK.TO.W.0022.090406T0112Z-090406T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
912 PM EDT SUN APR 5 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 930 PM EDT...

* AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  BETHELRIDGE...MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WAYNESBURG

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3734 8451 3735 8457 3717 8484 3717 8490
      3735 8490 3736 8458 3735 8456 3736 8455
      3736 8450
TIME...MOT...LOC 0111Z 270DEG 73KT 3726 8480

$$

LS
2 follow-up statements
000 
WWUS53 KLMK 060121
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 PM EDT SUN APR 5 2009

KYC045-137-060130-
/O.CON.KLMK.TO.W.0022.000000T0000Z-090406T0130Z/
LINCOLN KY-CASEY KY-
921 PM EDT SUN APR 5 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR EASTERN
CASEY AND SOUTHERN LINCOLN COUNTIES...

AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF
WAYNESBURG...OR ABOUT 12 MILES NORTH OF SOMERSET...MOVING EAST AT 50
MPH.

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3734 8451 3735 8457 3721 8479 3735 8475
      3736 8458 3735 8456
TIME...MOT...LOC 0121Z 270DEG 73KT 3725 8454

$$

LS
000 
WWUS53 KLMK 060128
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
928 PM EDT SUN APR 5 2009

KYC045-137-060137-
/O.CAN.KLMK.TO.W.0022.000000T0000Z-090406T0130Z/
LINCOLN KY-CASEY KY-
928 PM EDT SUN APR 5 2009

...THE TORNADO WARNING FOR EASTERN CASEY AND SOUTHERN LINCOLN
COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.

LAT...LON 3734 8451 3735 8457 3721 8479 3735 8475
      3736 8458 3735 8456
TIME...MOT...LOC 0127Z 270DEG 73KT 3726 8438

$$

LS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 5, 9:04 PM EDT, 8 minutes earlier.

Area forecast discussion, Apr 5, 9:04 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
904 PM EDT SUN APR 5 2009

.MESOSCALE UPDATE...

THE SEVERE ACTIVITY IS STILL ONGOING AT THIS TIME MAINLY EAST OF
INTERSTATE 65 IN THE BLUEGRASS REGION AND SOUTH CENTRAL KENTUCKY.
THE MAIN SEVERE THREAT IS WINDS AROUND 60 TO 65 MPH IN THESE STORMS
WITH HAIL UP TO ONE INCH.  AFTER THE LINE OF STORMS GETS THROUGH OUR
EASTERN FORECAST AREA (FA)...WE SHOULD BE DONE WITH SEVERE WEATHER
FOR THE EVENING.  A STRAY THUNDERSTORM OR TWO WILL STILL BE POSSIBLE
ALONG THE COLD FRONT WHICH SITS FROM APPROXIMATELY ORANGE COUNTY
INDIANA TO LOGAN COUNTY KENTUCKY AND IS DUE TO MOVE EAST OF THE FA
OVER THE NEXT FEW HOURS.  SINCE THE SEVERE THREAT HAS DIMINISHED
OVER THE WESTERN FA...THOSE COUNTIES IN THE TORNADO WATCH MAY BE
DROPPED IN ABOUT AN HOUR OR SO.

.UPDATE...

UPDATE TO AVIATION DISCUSSION ONLY.

&&

.SHORT TERM (TONIGHT AND MONDAY)...

...TORNADO WATCH FOR CENTRAL KY AND MOST OF SOUTH CENTRAL INDIANA
TILL 1AM EDT...MIDNIGHT CDT...

SEVERE CONVECTION STILL LOOKS ON TRACK FOR LATE AFTERNOON AND
EVENING. 1830Z RADAR SHOWS GARDEN VARIETY T-STORMS ABOUT TO ENTER
OUR FAR NW FORECAST AREA (FA). HOWEVER...AS T-STORMS ADVANCE
EASTWARD...THEY ARE EXPECTED TO STRENGTHEN ESPECIALLY AS THE COLD
FRONT AND 80 TO 90 KT MID LEVEL JET DRAWS NEARER. THE MAIN THREATS
STILL LOOK TO BE DAMAGING WINDS AND LARGE HAIL...HOWEVER A FEW
TORNADOES CAN/T BE RULED OUT AS CONVECTION BECOMES MORE SURFACED
BASED THIS AFTERNOON. AN AXIS OF UPPER 50S/LOW 60S DEWPTS
ADVECTING INTO THE FA FROM WESTERN KY WILL HELP INCREASE THE MIXED
LAYER FURTHER TOWARD THE SFC. WILL CONTINUE SEVERE WORDING IN
ZONES.

THE COLD FRONT CURRENTLY STRETCHING SOUTH FROM THE LOW PRESSURE
CENTER OVER WEST CENTRAL IL DOWN TO AROUND HOUSTON TEXAS WILL MOVE
EAST CROSSING OUR AREA BETWEEN 22Z TO 4Z THIS EVENING. BEHIND THE
FRONT...T-STORMS WILL SUBSIDE. A QUICK DRY SLOT WILL GIVE US A
BREAK IN PRECIP AROUND MIDNIGHT AND THE WEE HOURS OF THE MORNING.
THEN AN UPPER TROUGH WILL SWING DOWN BEHIND THE UPPER CLOSED LOW
BRINGING IN LIGHT WRAP AROUND MOISTURE AND COLDER AIR. SCATTERED
RAIN SHOWERS SHOULD MAKE THEIR WAY BACK INTO THE AREA AROUND OR
BEFORE SUNRISE TOMORROW MORNING.

AS WINDS SHIFT TO THE WNW EARLY MONDAY...STRONG CAA WILL CHANGE
LOW LEVEL MOISTURE TO A RA/SN MIX BY LATE MORNING/EARLY AFTERNOON.
WITH LIGHT QPF AMOUNTS AND SUCH WARM GROUNDS...EXPECT LITTLE IF ANY
SNOW TO STICK TO THE GROUND MONDAY AFTERNOON. MONDAY WILL
DEFINITELY FEEL LIKE WINTER WITH SNOW FLAKES FLYING...TEMPS HOLDING
STEADY IN THE UPPER 30S/LOW 40S FOR HIGHS...AND COLD WINDS
GUSTING UP TO AROUND 30 TO 35 MPH.

.LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...

...WINTER MAKES A BRIEF RETURN...

MONDAY NIGHT DEEPENING LOW PRESSURE WILL BE CROSSING EASTERN NEW
YORK WHILE STRONG CANADIAN HIGH PRESSURE DIVES SOUTH THROUGH THE
GREAT PLAINS. WE WILL BE CAUGHT IN BETWEEN WITH STRONG COLD AIR
ADVECTION ON NORTHERLY FLOW. MOISTURE WILL CONTINUE TO WRAP AROUND
THE NORTHEAST LOW AND DUMP INTO THE OHIO AND TENNESSEE
VALLEYS...ESPECIALLY DURING THE EVENING HOURS. MODEL FORECAST
SOUNDINGS CONTINUE TO SUPPORT ALL SNOW AS THE PRECIPITATION TYPE
MONDAY NIGHT. IT STILL LOOKS LIKE UP TO AN INCH OF WET SNOW
ACCUMULATION WILL BE POSSIBLE IN GRASSY AREAS OF THE BLUE GRASS AND
THE HIGHER ELEVATIONS OF OUR EASTERN CWFA.

WNW WINDS MONDAY NIGHT OF 10 TO 20 MPH WILL PRODUCE WIND CHILLS AS
LOW AS 20 DEGREES AS AIR TEMPERATURES DROP INTO THE UPPER 20S TO
AROUND 30. AFTER COORDINATING WITH SURROUNDING OFFICES WILL HOLD OFF
ON A FREEZE WATCH FOR NOW SINCE WE HAVE SEVERE WEATHER TO CONTEND
WITH FIRST THIS AFTERNOON AND EVENING. THE MID SHIFT TONIGHT CAN
TAKE ANOTHER LOOK AT THE POSSIBILITY OF A FREEZE WATCH FOR TUESDAY
MORNING.

THE LIGHT SNOW WILL GRADUALLY TAPER OFF LATE MONDAY NIGHT INTO
TUESDAY MORNING...AND BY TUESDAY AFTERNOON THERE SHOULDN/T BE MUCH
LEFT OTHER THAN STRAY FLURRIES OR SPRINKLES. IT WILL STILL BE A
CHILLY CLOUDY DAY WITH HIGH TEMPERATURES ONLY MAKING IT INTO THE
LOWER 40S.

TUESDAY NIGHT/WEDNESDAY MORNING WILL BRING THE COLDEST TEMPERATURES
OF THE WEEK. THE LOW AND MID LEVEL CLOUDS WILL SCOUR OUT AS THE
NORTHEASTERN STORM LIFTS WELL OFF INTO CANADA. CIRRUS WILL LIKELY
REMAIN...ESPECIALLY OVER THE EASTERN CWFA...BUT WITH LIGHT WINDS AND
A COOLER GROUND TEMPERATURE IT LOOKS LIKE JUST ABOUT EVERYBODY
SHOULD SEE MIDDLE TO UPPER 20S BY THE TIME THE SUN COMES UP
WEDNESDAY...POSSIBLY A BIT COOLER IN THE USUAL SHELTERED COLD SPOTS.

BY THURSDAY LOW PRESSURE WILL BE OVER THE OZARKS WITH A WARM FRONT
REACHING EASTWARD INTO THE OHIO RIVER VALLEY. BY AFTERNOON HIGH
PRESSURE OVER THE GULF OF MEXICO WILL HAVE MOVED FAR ENOUGH TO THE
EAST TO ALLOW MOISTURE TO RETURN NORTHWARD AND INTERACT WITH THE
FRONTAL ZONE...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS.
SHOWERS AND STORMS WILL REMAIN IN THE FORECAST THROUGH FRIDAY
EVENING AS LOW PRESSURE RIDES UP THE FRONT.

NEXT WEEKEND LOOKS QUITE PLEASANT AS HIGH PRESSURE OVER THE GREAT
LAKES BRINGS US PARTLY CLOUDY SKIES AND SEASONABLE TEMPERATURES. THE
GFS DOES TRY TO BRING A STORM SYSTEM IN FROM THE WEST BY SUNDAY
AFTERNOON...WILL HAVE TO MONITOR THAT BUT WILL KEEP THINGS DRY FOR
NOW.

&&

.AVIATION (00Z TAFS)...

THUNDERSTORMS WILL MOVE THROUGH THE REGION OVER THE FIRST 3-6HRS OF
THE TAF PERIOD. BWG SHOULD SEE STORMS ENDING BY 02Z...SDF BY 04Z AND
LEX BY 06Z.  MVFR AND IFR CIGS/VIS IN MODERATE TO HEAVY RAIN ALONG
WITH VARIABLE WIND GUSTS OVER 40KTS POSSIBLE AT TIMES IN THE
STRONGEST OF STORMS.

A BREAK IN PRECIPITATION WILL OCCUR AFTER THE THUNDERSTORMS MOVE
THROUGH BUT SHOWERS WITH OCCASIONAL MVFR CONDITIONS WILL MOVE INTO
THE REGION ONCE AGAIN AFTER 10Z.  SHOWERS MAY MIX WITH LIGHT SNOW AT
TIMES AFTER 15Z MONDAY...WITH MVFR/IFR CONDITIONS LIKELY IN AND NEAR
ANY SHOWERS.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.......AML
SHORT TERM...AML
LONG TERM....13
AVIATION.....MACZKO
Hazardous weather outlook, Apr 5, 8:50 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 PM EDT SUN APR 5 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-061945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
850 PM EDT SUN APR 5 2009 /750 PM CDT SUN APR 5 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD OVER THE
AREA THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE ESPECIALLY
EAST OF INTERSTATE 65. IN ADDITION TO DANGEROUS LIGHTNING AND HEAVY
RAINFALL...THE MAIN THREAT WITH THESE STORMS WILL BE DAMAGING WINDS
IN EXCESS OF 60 MPH AND LARGE HAIL. AN ISOLATED TORNADO WILL BE
POSSIBLE AS WELL. THUNDERSTORM ACTIVITY WILL BEGIN TO DIMINISH BY 10
PM EDT..9 PM CDT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MUCH COLDER AIR WILL MOVE INTO CENTRAL KENTUCKY AND SOUTHERN INDIANA
FOR THE FIRST HALF OF THE WORK WEEK. THE PRIMARY CONCERN OF THIS
COLD SPELL IS FOR TENDER VEGETATION AND ANY YOUNG LIVESTOCK EXPOSED
TO THE ELEMENTS. LOW TEMPERATURES TUESDAY AND WEDNESDAY MORNINGS
WILL DROP BELOW FREEZING IN MOST IF NOT ALL LOCATIONS...AND MAY FALL
AS FAR AS THE MID 20S IN SOME LOW-LYING AREAS WEDNESDAY MORNING.

WHILE SOME LIGHT SNOW IS EXPECTED TO FALL OVER THE AREA FROM MONDAY
INTO TUESDAY...LITTLE ACCUMULATION IS EXPECTED DUE TO RELATIVELY
WARM GROUND TEMPERATURES. UP TO AN INCH WILL BE POSSIBLE IN THE BLUE
GRASS AND ON THE HIGHER ELEVATIONS OF EASTERN CENTRAL
KENTUCKY...PRIMARILY MONDAY NIGHT IN GRASSY AREAS.

A CHANCE FOR THUNDERSTORMS RETURNS TO THE AREA THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAIL...STRONG WINDS...AND ANY
FUNNEL CLOUDS OR TORNADOES THIS EVENING.

AML/13

In the hours before

Local storm report, Apr 5, 8:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
847 PM EDT SUN APR 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             3 NW GRADYVILLE         37.11N  85.46W
04/05/2009  E1.00 INCH       ADAIR              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900343

MRC
Local storm report, Apr 5, 8:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
848 PM EDT SUN APR 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             GRAVEL SWITCH           37.58N  85.05W
04/05/2009  E0.75 INCH       MARION             KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900344

MRC
Local storm report, Apr 5, 8:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 PM EDT SUN APR 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             5 W DANVILLE            37.64N  84.86W
04/05/2009  E0.70 INCH       BOYLE              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900345

MRC
Local storm report, Apr 5, 8:52 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 PM EDT SUN APR 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             DANVILLE                37.64N  84.77W
04/05/2009  E0.88 INCH       BOYLE              KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900346

MRC
Local storm report, Apr 5, 9:06 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
906 PM EDT SUN APR 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND GST     LEXINGTON               38.04N  84.46W
04/05/2009  E60 MPH          FAYETTE            KY   ESPOTTER

&&

EVENT NUMBER LMK0900347

MRC
Local storm report, Apr 5, 9:10 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
910 PM EDT SUN APR 05 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     TOMPKINSVILLE           36.70N  85.69W
04/05/2009                   MONROE             KY   DISPATCH

            TREES DOWN.

&&

EVENT NUMBER LMK0900348

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:13 PM EDTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Green, Hart, Larue and 4 more32 min
Apr 5, 8:27 PM EDTSevere Thunderstorm WarningLMKAnderson, Shelby, Spencer16 min
Apr 5, 8:27 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Mercer33 min
Apr 5, 8:35 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Clinton, Cumberland, Lincoln, Metcalfe and 3 more25 min
Apr 5, 8:36 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Jessamine24 min
Apr 5, 8:39 PM EDTTornado WarningLMKAllen, Monroe16 min
Apr 5, 8:54 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Madison, Mercer36 min
Apr 5, 8:56 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette34 min
Apr 5, 8:56 PM EDTSevere Thunderstorm WarningLMKCumberland, Metcalfe, Monroe20 min
Apr 5, 9:00 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Russell30 min
Apr 5, 9:13 PM EDTSevere Thunderstorm WarningLMKClark, Fayette, Madison28 min
Apr 5, 9:13 PM EDTSevere Thunderstorm WarningLMKBourbon, Nicholas32 min
Apr 5, 9:14 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell31 min
Apr 6, 3:53 AM EDTFreeze WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more35 hr
Apr 6, 3:53 AM EDTFreeze WarningLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more30 hr

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.